# SDR NOCA04807

- Difficulty date: February 27, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638500
- Part serial: C99388985
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD DET FAN STATUS ON EICAS.  PERFORMED FIM TASK 26-16-00 FOUND SMOKE DET BLOWER M10462 AT FAULT REMOVED AND REPLACED BLOWER PER MM 26-16-02. OPS CHECKS OK.
